# SDR SWAA2024102142963

- Difficulty date: September 28, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 12,247 hours, 5,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-017: FWD CARGO COMPARTMENT FLOOR PANEL 120DF HAS CORROSION AT FASTENER HOLES ALONG EDGES OF PANEL<[01] EVALUATED DAMAGE AND FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1 STEP: 5.A.(B). MATERIAL VERIFICATION IAW SRM 53-60-53-0I-1 FIGURE 2. [6] TAG: A260426 P/N: 2024-T3-071 SHEET FABRICATED NEW FLOOR PANEL 120DF AIW AMM 50-10-04-400-801 STEP: 3.(2) APPLIED TREAT & PRIME IAW AMM 50-10-04-400-801 STEP: 3.(2);[02] COMPLETE AUDIT C/W
